MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA
Catalog Number 352205
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reports that the inline filter appears to have a dry rotted or contaminated injection site.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unopened set was returned for evaluation.Visual examination of the set noted the injection stopple to appear degraded damaged.The reported defect of white particulate on the injection stopple was not confirmed.However, the stopple of the injection site was confirmed to be degraded/damaged.The five retain samples were visually evaluated per specification.One of the five retain samples was found to have a damaged defective injection site as confirmed from the visual inspection of the original sample.The before lot 0061561112 and after lot 0061579731 were also visually and functionally tested and found acceptable.The root cause of the degraded and discolored injection site was determined to be the result of overheated during the production manufacturing process.Incidents of this nature are attributed to operator oversight during the production and inspection of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.A follow up will be submitted when the investigation results become available.

Brand Name
FILTERFLOW®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8484481
Report Number9614279-2019-00036
Device Sequence Number11266390
Product Code FPA
UDI-Device Identifier04046964181245
UDI-Public04046964181245
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number352205
Device Lot Number0061570386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1